Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

I have been taking Monistat 7 for the past 7 days - adult content

But I am still itchy. What do I do now? All the little tablets are gone, but I still have the itch relief cream leftover, should I continue with that, in hopes of it getting better? Can I go buy more tablets? Or do I have to wait to start again? And Also, When I put them inside of me, whenever I coughed, they popped out, is that normal? I kept having to push them back inside me with my finger. It's the first time I had ever used Monistat 7 before.

 
Anonymous

Asked by Anonymous at 2:43 AM on Jul. 26, 2010 in Health

This question is closed.
Answers (2)
  • cont
    A: When using Monistat® as instructed, your symptoms should improve in 3 days and you should be completely cured in 7 days. On average, most women should experience some improvement within three days and complete relief within seven days. This is the same, whether you use a 1- dose product, 3-day product or a 7-day product. We recommend that you contact your doctor if your symptoms do not improve in 3 days or if you still have symptoms after 7 days. Your doctor is the best source of advice in this matter, as she/he knows your health circumstances and history, and can best guide you in this regard. You may wish to revisit our website, www.monistat.com. Once there, click on Health Tips. There you will find answers to any questions you may have with regard to yeast infections.
    sailorwifenmom

    Answer by sailorwifenmom at 3:02 AM on Jul. 26, 2010

  • Hi, I know how uncomfortable a yeast infection can be (I've gotten them a few times after being on antibiotics), but I didn't know the answer to your question for sure, so I looked it up on the monistat home page. Here's what I found:

    Q: I am currently on Monistat 7 (it is my first day of treatment) and I was just wondering if when taking a shower I should use any special kind of soap or what I shouldn't use while washing myself. I used Monistat 7 last night for the first time and haven't felt any relief of burning or itching. How long does it usually take to feel better?

    cont
    sailorwifenmom

    Answer by sailorwifenmom at 3:01 AM on Jul. 26, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN